Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Toolhead

Accutane is it really good for your skin??

Well, my sister goes to cosmetolgy school and learns all about acne and pimples so she tells me everything about it. She says that accutane thins your skin out and makes it wear you can't even get sunlight. Also at the salon she works at she had a customer come in, and some lady was getting her eyebrows waxed and she didn't tell the person who was doing them that she was accutane and not only did her hair come off but so did her skin. So I wanted to be on this medication, but I think I would rather point a gun to my face. So any suggestions or thoughts about this.

It would be greatly appreciated.

Share this post


Link to post
Share on other sites

Depending on how you feel about your acne....mine was really bad and it hurt very badly. Not just bad looking but it hurt. To me, I tried everything else and nothing worked. I think Accutane is a godsend. I am looking so clear now. The side-effects suk, but they aren't as bad as you may think. If you are worried about the skin peeling off during a wax then don't get them waxed while on Accutane, doh! :doh: The sunlight thing is incorrect. I have been out in the searing heat and sun now for awhile and I have not got burned. All you have to do is apply sunscreen, so what. I do that anyways to not get skin cancer. The results really outweigh alot of the side effects. As with any medicine, there IS always a possibility of getting some of the really bad side effects but the percentage is so small compared to the people who don't get hardly any side effects.

That is my thought on it. :D

P.s. I don't think being a cosmotologist really makes her an expert on perscription medications.

Yeah your right it doesn't make her an expert but she was just telling me what her teacher told her. Thanks for the information though I guess I am just worried about how everything might work. Yeah I pluck my eyebrows instead of wax, but still it kinda freaks me out thinking about the side effects and what COULD happen. I guess i'm just a pussy though :rolleyes: Oh well I guess I should just stfu and quit my bitchin and do it.

Thanks for your thought!

Share this post


Link to post
Share on other sites

and for another reason why you should do it..

not all side effects are that drastic.. especially if you get a low dose..

im on 20 mg.. and the side effects arent that bad.. but then again ive only been on it a week.. lol but regardless.. you could even get a lower dose than that.. ive had a friend on 10mg with almost nooo side-effects!

soo id definitly go for it if you want clear skin.. or else youll regret it..

xoxo

Share this post


Link to post
Share on other sites

and for another reason why you should do it..

not all side effects are that drastic.. especially if you get a low dose..

im on 20 mg.. and the side effects arent that bad.. but then again ive only been on it a week.. lol but regardless.. you could even get a lower dose than that.. ive had a friend on 10mg with almost nooo side-effects!

soo id definitly go for it if you want clear skin.. or else youll regret it..

xoxo

Yeah I really think i'm going to get on it. I'm going to set up an appointment and go see the Dermo. So thanks for your input!

Share this post


Link to post
Share on other sites

I was on accutane for 6 months and the side effects were , dry skin & lips but they are gone now and im still improving 2 weeks post tane !! it's not scary as u always think !! i was once in your boat !!

Share this post


Link to post
Share on other sites

i reckon the suide effects are worth it... just dun go get your eyebrows waxed/wax anything just shave or possibly pluck your eyebrows (shaving eyebrows would be rank lol. stubble. ewww). the worse side effect i had was constant nose bleeding during the first few weeks of my treatment which made me breathless and stuff like that, and dryness and i did burn unfortunately.... but if you load up on moisturisers and sunscreen then you'll have no problems. it's really helping my acne, most people look at me funny now when i say i'm on roaccutane for acne rofl.

Share this post


Link to post
Share on other sites

I was on accutane for 6 months and the side effects were , dry skin & lips but they are gone now and im still improving 2 weeks post tane !! it's not scary as u always think !! i was once in your boat !!

Awsome!!! That's great! Yeah i'm just really nervous about the side effects but oh well.

Thanks man.

i reckon the suide effects are worth it... just dun go get your eyebrows waxed/wax anything just shave or possibly pluck your eyebrows (shaving eyebrows would be rank lol. stubble. ewww). the worse side effect i had was constant nose bleeding during the first few weeks of my treatment which made me breathless and stuff like that, and dryness and i did burn unfortunately.... but if you load up on moisturisers and sunscreen then you'll have no problems. it's really helping my acne, most people look at me funny now when i say i'm on roaccutane for acne rofl.

Wow that's pretty intense about the nose bleeding and stuff. Yeah I think shaved eyebrows would be a nice look.......lol. I'm glad it helped your acne that's great.

Thanks.

Share this post


Link to post
Share on other sites

Accutane has permanently thinned out my skin. I looked a thousand times better with jawline cysts. I am 23, and I will look so old very soon because my skin is so delicate and thin. My eyelids are paper thin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×